In this paper, we consider two dimensional nonlinear elliptic equations of the form . Then, in order to solve these equations on rectangular domains, we propose a numerical method based on Sinc-Galerkin method. Finally, the presented method is tested on some examples. Numerical results show the accuracy and reliability of the proposed method.
Zakeri, A. , Salehi Shayegan, A. H. and Asadollahi, F. (2017). A numerical method for solving nonlinear partial differential equations based on Sinc-Galerkin method. Journal of Mathematical Modeling, 5(1), 27-40. doi: 10.22124/jmm.2017.2079
MLA
Zakeri, A. , , Salehi Shayegan, A. H. , and Asadollahi, F. . "A numerical method for solving nonlinear partial differential equations based on Sinc-Galerkin method", Journal of Mathematical Modeling, 5, 1, 2017, 27-40. doi: 10.22124/jmm.2017.2079
HARVARD
Zakeri, A., Salehi Shayegan, A. H., Asadollahi, F. (2017). 'A numerical method for solving nonlinear partial differential equations based on Sinc-Galerkin method', Journal of Mathematical Modeling, 5(1), pp. 27-40. doi: 10.22124/jmm.2017.2079
CHICAGO
A. Zakeri , A. H. Salehi Shayegan and F. Asadollahi, "A numerical method for solving nonlinear partial differential equations based on Sinc-Galerkin method," Journal of Mathematical Modeling, 5 1 (2017): 27-40, doi: 10.22124/jmm.2017.2079
VANCOUVER
Zakeri, A., Salehi Shayegan, A. H., Asadollahi, F. A numerical method for solving nonlinear partial differential equations based on Sinc-Galerkin method. Journal of Mathematical Modeling, 2017; 5(1): 27-40. doi: 10.22124/jmm.2017.2079